# SDR REXA2016051700803

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT FS 409+25, APPROX 1.75"L X 1.875"W X .050"D, BETWEEN STRINGERS 15R & 16R.  CONTINUATION CARD 8778311 OP 294.  REPAIRED SKIN DENT AT FS 409+25, BETWEEN STRINGERS 15R & 16R IAW SRM 53-00-31 REPAIR 1 FIGURE 201.
